REAL

Two-part and k-Sperner families: New proofs using permutations

Erdős, Péter and Füredi, Zoltán and Katona, Gyula (2005) Two-part and k-Sperner families: New proofs using permutations. SIAM JOURNAL ON DISCRETE MATHEMATICS, 19 (2). pp. 489-500. ISSN 0895-4801

[img]
Preview
Text
EFuK-SIAM05.pdf

Download (175kB) | Preview
Item Type: Article
Uncontrolled Keywords: Theorem proving; Problem solving; Numerical methods; Numerical analysis; Mathematical models; Combinatorial mathematics; Shorter proofs; Permutation methods; K-Sperner families; Discrete Maths; Sperner families; Permutation method; Extremal problems
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 07 Feb 2014 02:41
Last Modified: 07 Feb 2014 02:41
URI: http://real.mtak.hu/id/eprint/10106

Actions (login required)

View Item View Item